1. Character expansions and unrefined minimal K-types
  2. Ju-Lee Kim, Fiona Murnaghan
  3. pp. 1199-1234
  4. DOI: 10.1353/ajm.2003.0043
  5. restricted access View Summary | Download |
  1. Cyclic Hopf orders defined by isogenies of formal groups
  2. Lindsay N. Childs, Robert G. Underwood
  3. pp. 1295-1334
  4. DOI: 10.1353/ajm.2003.0039
  5. restricted access View Summary | Download |
  1. The second hull of a knotted curve
  2. Jason Cantarella, Greg Kuperberg, Robert B. Kusner, John M. Sullivan
  3. pp. 1335-1348
  4. DOI: 10.1353/ajm.2003.0038
  5. restricted access View Summary | Download |
  1. On a non-vanishing conjecture of Kawamata and the core of an ideal
  2. Eero Hyry, Karen E. Smith
  3. pp. 1349-1410
  4. DOI: 10.1353/ajm.2003.0041
  5. restricted access View Summary | Download |
  1. Index to Volume 125
  2. pp. ii-iv
  3. DOI: 10.1353/ajm.2003.0042
  4. restricted access View Summary | Download |